# SDR AALA200810107

- Difficulty date: October 29, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: LIG5363
- Part serial: 3139
- Condition: Inoperative
- Location: Portable
- Part time: 59,931 hours, 31,417 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY LIGHT AT EPC, CHARGE LIGHT IS INOP.  REMOVED AND REPLACED PORTABLE EMERGENCY BELT RACK.
